MAUDE Adverse Event Report: Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number SGC0801
Medical Device Problem Codes Leak/Splash (1354); Unstable (1667); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4+ degenerative mitral regurgitation (mr) and prolapsed posterior leaflet for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted.Post deployment, the clip delivery system was retracted from the steerable guide catheter(sgc).The stopcock attached to port on the hemostasis valve on the guide came unscrewed from the port.The port was sealed with finger to prevent loss of column and resealed the port using new three way stopcock.Aspiration was performed for removal of air.The procedure was continued with deployment of another mitraclip.The mr was reduced to grade 1 post procedure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, a definitive cause for the reported stopcock becoming unscrewed from the hemostatic valve port resulting in air and leak cannot be determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MitraClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50844374
Report Number2135147-2026-06371
Device Sequence Number21321516
Product Code DQY
UDI-Device Identifier05415067050908
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGC0801
Device Catalogue NumberSGC0801
Device Lot Number60427R1028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MitraClip
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown